# SDR SWAA2022082239226

- Difficulty date: August 6, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Out Of Position
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AAF HAS 1 EACH INSERT THAT DOES NOT ALIGN WITH HOLE IN STRUCTURE=L/H SIDE; AFT OUTBOARD CORNER HOLE / [01] IDENTIFIED FLOOR PANEL 241AAF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 6 TABLE 6. FLOOR PANEL PROVIDED FROM STOCK WAS BAD. THE FLOOR PANEL HAS 1 INSERT THAT DOES NOT ALIGN WITH THE STRUCTURE. FLOOR PANEL REQUIRES REPLACEMENT AND CAN BE FABRICATED IAW SRM 53-00-50-2R-0 PARAGRAPH 1.A AND PARAGRAPH 4.  FABRICATED REPLACEMENT FLOOR PANEL USING BMS 4-17 TY6 LOT# 1486491-1 AND INSTALLED INSERTS USING BMS5-107 LOT# AK1KP9159K AND CURED INSERTS USING THERMOMETER ID: ATS2208 CAL DUE: 10/2022. IAW SRM 53-00-50-2R-1 PARAGRAPH 4.A(1) AND 5.S(1); AND BAC DWG 147A5810 ID:008.;[02] CORRECTION TO ITEM #1 'IAW SRM 53-00-50-2R-1 PARAGRAPH 4.A(1) AND 5.S(1) TO SAY 'IAW SRM 53-00-50-2R-0 PARAGRAPH 4.A(1) AND 5.S(1)';[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2;[04] ATTACHED INSERT CURE SHEET TO THIS FAULT RECORD.;[05] FINAL INSPECTION. JOB COMPLETE PER SRM 53-00-50-2R-1 AND BAC DWG 147A5810 ID:008.
